# SDR 070192

- Difficulty date: April 4, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53468
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 728014
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

FLT 400, FLIGHT CREW REPORT RIGHT ENGINE BANG AND A DECREASE IN EPR INDICATIONS, RETURNING TO NORMAL.  SUBSEQUENTLY 2 MORE BANGS FROM THE RIGHT ENGINE AND THE CREW ELECTED TO SHUTDOWN THE RIGHT ENGINE AND RETURN.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE RIGHT ENGINE.  RETURN TO SERVICE OPERATIONAL CHECK WAS PERFORMED AND ALL SYSTEM PARAMETERS NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.
